# SDR GAIA9736A

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112PS
- Make and model: Doug DC-9-15F
- Aircraft serial: 47013
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99582021
- Condition: Cracked
- Location: Bs 544
- Part time: 46,719 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION FOR AD 73-09-02, A CRACK WAS DISCOVERED ON THE RIGHT FUSELAGE FRAME AT STA 544 JUST BELOW THE FLOOR LINE.  THE AIRCRAFT WAS FERRIED TO DFW FOR REPAIR.  THE FRAME WAS REPAIRED PER DC-9 SB 53-117.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
